Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Allergic reaction due to black soap, burnt face, shriveling and discolored skin. How long will it take to regain original tone?

Hi, My name is Chrissy and I used black soap which is an African soap and it caused me to haave an allergic reaction which burnt my face, shrivelled and discoloured my skin. I have had the discoloration for nearly two months. How long will it take for my skin to return to it s original tone? And can you recommend anything please?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  641
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you may be having irritant contact dermatitis due to African soap.

Due to irritation, you developed dry,black and burn like skin.

There developed discoloration.

You immediately stop soap use.

Take antihistaminics like levocetirizine if you feel itchy sensation.

Take a short course of steroids.

Apply emmolient with mild steroid cream.

Avoid sun exposure.

Do not apply cosmetics.

After normalisation of skin, apply kojic acid containing cream and vitamin E cream.

Take vitamin C for long time.

You may be benefitted.

However, you consult dermatologist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 27 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor